TU Darmstadt / ULB / TUbiblio

A step size control algorithm for the weak approximation of stochastic differential equations

Küpper, Dominique and Lehn, Jürgen and Rößler, Andreas (2007):
A step size control algorithm for the weak approximation of stochastic differential equations.
Vol. 4, In: Numerical Algorithms, pp. 335-346, ISSN 1017-1398, [Article]

Item Type: Article
Erschienen: 2007
Creators: Küpper, Dominique and Lehn, Jürgen and Rößler, Andreas
Title: A step size control algorithm for the weak approximation of stochastic differential equations
Language: English
Journal or Publication Title: Numerical Algorithms
Volume: Vol. 4
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item